MathSciNet Relay Station
MathSciNet bibliographic data
MR1904672 54H25 (47H10 54C60 54E50)
Ume, Jeong Sheok; Lee, Byung Soo; Cho, Sung Jin Some results on fixed point theorems for multivalued mappings in complete metric spaces. Int. J. Math. Math. Sci. 30 (2002), no. 6, 319–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement